Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 12, 2011, 4:32 PM EDT for Monroe County, Pennsylvania. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2011, 4:32 PM EDT (20:32 UTC)
- Expired
- Jun 12, 2011, 5:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 136 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 410 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
893
WWUS81 KPHI 122032
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT SUN JUN 12 2011
PAZ055-122115-
MONROE PA-
432 PM EDT SUN JUN 12 2011
...A THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES NORTH OF MOUNT POCONO...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR MOUNTAINHOME AROUND 445
PM...ALPINE MOUNTAIN AND HERNYVILLE AROUND 500 PM...ECHO LAKE AND
DELAWARE WATER GAP AROUND 515 PM.
VERY HEAVY RAIN MAY FALL FROM THIS STORM...AND IT COULD CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
THERE IS THE POTENTIAL FOR SMALL HAIL AND FREQUENT...DANGEROUS CLOUD
TO GROUND LIGHTNING FROM THIS STORM.
LAT...LON 4124 7513 4116 7516 4115 7509 4109 7503
4110 7499 4109 7499 4107 7497 4101 7507
4100 7511 4095 7516 4113 7566 4122 7555
4125 7550 4126 7514
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 12, 3:41 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 12, 3:41 PM EDT, 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EDT SUN JUN 12 2011 .SYNOPSIS... A COLD FRONT IN CENTRAL PENNSYLVANIA WILL CROSS THE AREA TONIGHT. WEAK HIGH PRESSURE IN THE UPPER MIDWEST WILL VERY SLOWLY MOVE TOWARD THE MID ATLANTIC COAST THIS COMING WEEK COMPETING WITH THE INFLUENCE OF UPPER ATMOSPHERIC LOW PRESSURE OVER NEW ENGLAND. A NEW AREA OF LOW PRESSURE DEVELOPS NEAR THE MID ATLANTIC COAST LATE IN THE WEEK AND IT MAY LEAVE A TRAILING FRONTAL SYSTEM BACK INTO THE MID ATLANTIC COAST NEXT WEEKEND. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... 335 PM: THE NEW AFTN PACKAGE IS BASICALLY OUT. WATCH 467 CONTINUES AS POSTED...THE RADAR AND SAT IMAGERY TELL THE STORY AND INFLUENCE THE TEMPS AND CONVECTION THE REMAINDER OF THIS AFTERNOON AND EVENING. STILL PLENTY OF INSTABILITY REMAINING BEHIND THE YORK PA COMPLEX HEADING FOR NE MD AT 335PM. CAN SEE A NEW LINE FORM BEHIND THIS ONE IN THE AREA OF PRES FALLS AND STILL VERY UNSTABLE WARM AIR JUST AHD OF THE CDFNT. MAV/MET/SREF BLENDED POPS FOR THE PERIOD 00Z-03Z ARE SUPPORTIVE OF A LINE OF SHOWERS AND ISOLATED GUSTY TSTMS. DRIES OUT FROM NW TO SE LATE TONIGHT AND MORE COMFORTABLE BY MORNING. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... TEMPS AND WINDS ARE PRIMARILY 12Z/12 GFS MOS WITH A SMALL CONTRIBUTION FROM THE NAM MOS. POPS ARE BLENDED 12Z NAM/GFSMOS GUIDANCE WITH THE 09Z SREF 3HOUR PROB FOR .01 THE BEST PERIOD OF WEATHER HERE EARLY THIS WEEK MAY BE FROM 2 AM MONDAY THROUGH MONDAY EVENING. MONDAY...DRIER COOLER AIRMASS BECOMES QUITE NOTICEABLE IN THE AFTERNOON. MONDAY NIGHT-WEDNESDAY...AS AN UPPER LOW CIRCULATION DROPS SEWD THROUGH THE NE USA...PATCHES OF CLOUD COVER AND A PERIOD OR TWO OF COLD CORE INSTABILITY SHOWERS AFFECT THE REGION. THERE IS EVEN A SMALL CHANCE OF THUNDER AND PEA HAIL TUESDAY AFTERNOON BUT NOT IN THE GRIDS YET. CLOUDS AND SCT SHOWERS ARE MOSTLY DIURNAL DRIVEN... GREATEST CHC APPEARS TO BE TUESDAY AFTERNOON. TEMPS BELOW NORMAL THIS PERIOD TRIMMING THE CURRENT MONTHLY POSITIVE DEPARTURES WHICH ARE RANGING GENERALLY BETWEEN 4 AND 7 DEGREES ABOVE NORMAL THROUGH JUNE 11. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... A BIT OF A CHANGE IN THE UPPER PATTERN IS SEEN FROM SATURDAY... WHEREIN SOMETHING OF AN OMEGA BLOCK TAKE SHAPE EARLY IN THE LONG TERM PERIOD ON THE GFS. A CLOSED LOW JUST OFF THE NEW ENGLAND COAST AND ANOTHER OVER THE UPPER MIDWEST SANDWICH A RIDGE IN THE OHIO VALLEY AND EASTERN GREAT LAKES. THIS PATTERN DEVOLVES INTO SOME PROGRESSIVENESS AS THE WESTERN LOW ROTATES EASTWARD AND OPENS TO PHASE WITH THE EASTERN CANADIAN LOW BY SATURDAY. THIS BRINGS A SURFACE LOW SLOWLY THROUGH OUR AREA FRIDAY NIGHT OR EARLY SATURDAY AS THE FRONT SETTLES JUST TO OUR SOUTH. A WAVE MAY DRIVE ALONG THE FRONT SUNDAY...AGAIN TO OUR SOUTH BUT WITH A CYCLONIC NORTHWEST FLOW ALOFT. FOR NOW IT WAS DECIDED TO LEAVE IN A SLIGHT CHANCE OF SHOWERS OR A THUNDERSTORM FOR SATURDAY IN VIEW OF THE CYCLONIC FLOW ALOFT... BUT DRY WEATHER WAS FORECAST FOR SUNDAY AND SUNDAY NIGHT WITH LOW CONFIDENCE FOR ANY PRECIPITATION AT THIS POINT. EXCEPT FOR SATURDAY...THIS MIRRORS HPC GUIDANCE. TEMPERATURES WILL CONTINUE TO BE FORECAST NEAR OR JUST ABOVE SEASONAL NORMALS ESPECIALLY FOR HIGHS...WITH THE COOLEST READINGS THURSDAY INTO FRIDAY AS LOW PRESSURE RESULTS IN CLOUDS AND PRECIPITATION. HPC GUIDANCE WAS GENERALLY FOLLOWED. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A WARM FRONT CONTINUES TO BE DRAPED NEAR OUR SOUTHERN TERMINALS THIS AFTERNOON. THE SURFACE HEATING ERODED/THINNED THE LOW CLOUDS TO OUR SOUTHWEST AND THAT HAS BEEN ABLE TO SPREAD FARTHER TO THE NORTHEAST. THEREFORE, THE SUB-VFR CEILINGS HAVE THINNED OUT SOME MORE, HOWEVER WITH A LINGERING LOW-LEVEL INVERSION IN PARTS OF THE AREA AND NOT MUCH WIND, THERE ARE STILL MVFR CEILINGS AROUND ESPECIALLY SCATTERED COVERAGE. SOME THICKER STRATUS HAS BEEN SLOWER TO ERODE NEAR THE NEW JERSEY COAST, WHICH HAD IMPACTED KACY AT TIMES. OVERALL, WE BELIEVE THAT SOME ADDITIONAL IMPROVEMENTS WILL OCCUR AS HEATING FROM ABOVE WILL MIX SOME OF THE MOISTURE OUT AND ALLOW CEILINGS TO RISE SOME MORE. THE WINDS ARE LIGHT AND GENERALLY FROM THE EAST. WE ARE ANTICIPATING A SHIFT TO THE SOUTHEAST AND SOUTH INTO THIS EVENING, WITH MORE A SHIFT TO THE WEST AND NORTHWEST TONIGHT AS A COLD FRONT ROLLS THROUGH. THE AMOUNT OF CLEARING WILL HAVE AN AFFECT ON THE THUNDERSTORM DEVELOPMENT AND COVERAGE THROUGH THIS EVENING. IT APPEARS THAT SHOWERS AND STORMS MAY ORGANIZE INTO SHORTER LINES OR CLUSTERS AS THEY MATURE AND SPREAD EASTWARD. IT DOES APPEAR THAT WHILE SOME SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS OUR AREA, IT LOOKS LIKE IT WILL BE LATE IN THE AFTERNOON AND EVENING FOR MOST OF THE AREA. THERE IS SOME QUESTION REGARDING THE TRUE COVERAGE AND TIMING, THEREFORE WE CARRIED VCSH WITH A CB DESCRIPTOR FOR MOST. ONCE COVERAGE AND TIMING BECOMES MORE CERTAIN, AMENDMENTS WILL BE ISSUED TO CONVEY BETTER DETAILS/AFFECTS IF NEED BE. ONCE THE FRONT MOVES THROUGH TONIGHT, DRIER AIR WILL BEGIN SETTLING INTO THE AREA FROM THE NORTH AS THE WINDS SHIFT TO THE NORTH AND NORTHWEST. THE WINDS LOOK TO BE LIGHT, BUT THERE SHOULD BE SOME INCREASE TOWARD DAYBREAK AS THE PRESSURE GRADIENT TIGHTENS SOME AND COOLER AND DRIER AIR PUSHES SOUTHWARD. THERE MAY BE A BATTLE FOR A LITTLE WHILE TONIGHT WITH THE LOW-LEVEL MOISTURE LINGERING AND COOLER AIR MOVING IN. THIS COULD RESULT IN SOME LOWER CLOUDS AND FOG. BASED ON OUR LOW CONFIDENCE WITH THIS AS DRIER AIR IS FORECAST TO ARRIVE, WE DID NOT HIT THIS ALL AT HARD AT THIS TIME. FOR MONDAY, LOW PRESSURE DROPS ACROSS NEW ENGLAND AND TOWARD OUR AREA. THIS WILL RESULT IN A NORTHWESTERLY FLOW WHICH MAY LOCALLY GUST UP TO 20 KNOTS FOR A TIME FROM ABOUT MIDDAY TO LATE AFTERNOON. THE ATMOSPHERE WILL BE COOLING, THEREFORE WE SHOULD HAVE CUMULUS DEVELOPMENT OCCUR WHICH WE ARE ANTICIPATING TO GO SCATTERED TO LOCALLY BROKEN. OUTLOOK... MONDAY NIGHT AND TUESDAY...VFR, HOWEVER SOME SHOWERS MAY OCCUR ESPECIALLY FAR NORTH MONDAY NIGHT THEN POSSIBLY ANYWHERE TUESDAY WITH SURFACE HEATING. THEREFORE, PERHAPS POCKETS OF SUB-VFR CONDITIONS COULD OCCUR. AS OF NOW, THE CLOUD DEPTHS MAY NOT BE DEEP ENOUGH TO PRODUCE LIGHTNING. WEDNESDAY...HIGH PRESSURE SETTLES IN THEREFORE MAINLY VFR. IF THE SYSTEM SLIDING ACROSS NEW ENGLAND IS SLOWER TO MOVE OUT, THEN PERHAPS MORE CLOUD DEVELOPMENT AND AN ISOLATED SHOWER CHANCE LINGERS. THURSDAY AND FRIDAY...HIGH PRESSURE SLIDES TO OUR EAST THURSDAY. THIS WILL RESULT IN A SOUTHERLY FLOW DEVELOPING, ALLOWING FOR CLOUDS TO BE ON THE INCREASE AS A WARM FRONT APPROACHES. SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. && .MARINE... A WARM FRONT LOCATED MAINLY ACROSS OUR SOUTHERN WATERS HAS NOT MOVED MUCH DURING THE DAY. THIS FEATURE MAY NOT GET MUCH FARTHER NORTH BEFORE A COLD FRONT MOVES THROUGH TONIGHT. THEREFORE, THE WINDS HAVE BEEN A BIT CHALLENGING BUT AT LEAST THEY ARE GENERALLY UNDER 10 KNOTS. THE GRADIENT IS FORECAST TO BE WEAK ENOUGH FOR VARYING WINDS FOR AWHILE TONIGHT, BUT THEN A SHIFT TO THE WEST AND THEN NORTHWEST IS EXPECTED AS THE COLD FRONT MOVES THROUGH. A FEW SHOWERS AND THUNDERSTORMS SHOULD ACCOMPANY THE FRONT, WITH PERHAPS LOCALLY GUSTY WINDS. BEHIND THE FRONT MONDAY, THE WINDS WILL BE NORTH/NORTHWEST BUT COULD SHIFT TO THE SOUTHWEST IF THEY LESSEN ENOUGH LATER IN THE DAY. THE AIRMASS IS FORECAST TO BE COOLING ALONG WITH DRIER AIR ARRIVING THEREFORE BETTER MIXING SHOULD DEVELOP. THE WIND FIELD IS NOT ALL THAT STRONG, BUT SOME GUSTS UP TO 20 KNOTS MAY OCCUR ESPECIALLY NEARSHORE. THIS MAY BE ENOUGH TO BUILD THE SEAS SOME, BUT GIVEN THE WIND TRAJECTORY THE HIGHER WAVE HEIGHTS SHOULD BE MORE OFFSHORE. A CLOSED LOW OVER NEW ENGLAND IS EXPECTED TO DROP SOUTHEASTWARD AND PARTIALLY OVER OUR REGION LATER MONDAY AND TUESDAY. THIS COULD PRODUCE SOME SHOWERS AND KEEP THE WINDS ELEVATED A LITTLE BIT. HIGH PRESSURE THEN SETTLES IN FOR WEDNESDAY. A WARM FRONT APPROACHES ON THURSDAY WITH A RETURN FLOW BECOMING ESTABLISHED. DEPENDING ON THE STRENGTH OF THIS FLOW AND THE DEVELOPMENT OF A POSSIBLE SURFACE LOW TO OUR SOUTHWEST, WILL GOVERN HOW MUCH THE SEAS WILL BUILD THURSDAY AND FRIDAY. FOR NOW, WE GENERALLY WENT WITH SEAS NO HIGHER THAN 4 FEET. && .HYDROLOGY... PRECIPITABLE WATER VALUES WILL BE NEAR 1.5 INCHES THROUGH THE FRONTAL PASSAGE THIS EVENING. THE SURFACE FRONT COULD SERVE AS A FOCUS FOR CONVECTION...AND THE POTENTIAL CERTAINLY EXISTS FOR HEAVY RAIN. HOWEVER...THERE IS SOME QUESTION AS TO HOW MUCH CONVECTION WILL DEVELOP...AND WILL IT RIDE OVER THE AREAS THAT RECEIVED HEAVY RAIN EARLIER. WITH FLASH FLOOD GUIDANCE GENERALLY FAIRLY HIGH...NO FLASH FLOOD WATCH WILL BE ISSUED THIS MORNING. IF IT BECOMES CLEAR THAT THE CONVECTIVE FOCUS WILL BE THERE AND AFFECT WET AREAS...A SHORT FUSED FLASH FLOOD WATCH IS POSSIBLE LATER TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...DRAG NEAR TERM...DRAG SHORT TERM...DRAG LONG TERM... AVIATION...GORSE MARINE...GORSE HYDROLOGY...
Hazardous weather outlook, Jun 12, 3:49 PM EDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EDT SUN JUN 12 2011 NJZ001-007-008-PAZ054-055-062-132000- SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON- 349 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND BRIEF HEAVY RAIN BETWEEN NOW AND 11 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ003-004-NJZ009-010-012-013-015>024-027-PAZ060-061-068>071-132000- INLAND SUSSEX-DELAWARE BEACHES-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-BERKS-LEHIGH- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 349 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEFLY HEAVY RAIN BETWEEN NOW AND 1 AM MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-002-MDZ008-012-015-019-020-PAZ067-132000- NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CHESTER- 349 PM EDT SUN JUN 12 2011 ...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. ANY THUNDERSTORM MAY ALSO DELIVER BRIEF POOR DRAINAGE FLOODING RAIN BETWEEN NOW AND 1 AM MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-025-026-132000- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 349 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN BETWEEN 6 PM AND 2 AM TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ431-450>455-132000- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 PM EDT SUN JUN 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM COULD PRODUCE A NORTHWESTERLY WIND GUST TO 35 KNOTS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-132000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 349 PM EDT SUN JUN 12 2011 ...SEVERE THUNDERSTORM WATCH 467 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 12, 3:35 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
335 PM EDT SUN JUN 12 2011
MDZ008-122030-
CECIL MD-
335 PM EDT SUN JUN 12 2011
...A STRONG THUNDERSTORM MAY AFFECT WESTERN CECIL COUNTY...
AT 330 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF COLUMBIA...PENNSYLVANIA...MOVING
SOUTHEAST AT 30 MPH ALONG THE WEST SIDE OF THE SUSQUEHANNA RIVER.
THE THUNDERSTORM MAY BE NEAR PORT DEPOSIT AND OCTORARO AROUND 415
PM AND PERRYVILLE AROUND 430 PM.
VERY HEAVY RAIN MAY FALL FROM THIS STORM...AND IT COULD CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
THERE IS THE POTENTIAL FOR INTENSE LIGHTNING FROM THIS STORM. DO NOT
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3973 7623 3973 7615 3955 7602 3954 7607
3956 7610 3962 7616 3965 7617 3969 7623
3972 7624
IOVINOSpecial weather statement, Jun 12, 4:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
432 PM EDT SUN JUN 12 2011
PAZ055-122115-
MONROE PA-
432 PM EDT SUN JUN 12 2011
...A THUNDERSTORM WILL AFFECT MONROE COUNTY...
AT 430 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 6 MILES NORTH OF MOUNT POCONO...MOVING SOUTHEAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR MOUNTAINHOME AROUND 445
PM...ALPINE MOUNTAIN AND HERNYVILLE AROUND 500 PM...ECHO LAKE AND
DELAWARE WATER GAP AROUND 515 PM.
VERY HEAVY RAIN MAY FALL FROM THIS STORM...AND IT COULD CAUSE WATER
TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE.
THERE IS THE POTENTIAL FOR SMALL HAIL AND FREQUENT...DANGEROUS CLOUD
TO GROUND LIGHTNING FROM THIS STORM.
LAT...LON 4124 7513 4116 7516 4115 7509 4109 7503
4110 7499 4109 7499 4107 7497 4101 7507
4100 7511 4095 7516 4113 7566 4122 7555
4125 7550 4126 7514
IOVINOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 11:48 PM EDT | Special Weather Statement | PHI | Gloucester, Salem | 57 min |
| Jun 12, 12:11 AM EDT | Special Weather Statement | PHI | Middlesex | 64 min |
| Jun 12, 2:26 AM EDT | Special Weather Statement | PHI | Middlesex, Monmouth | 64 min |
| Jun 11, 8:19 PM EDT | Areal Flood Advisory | PHI | Berks | 3 hr |
| Jun 11, 9:06 PM EDT | Special Weather Statement | PHI | Chester | 54 min |
| Jun 11, 9:22 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jun 12, 12:39 AM EDT | Special Weather Statement | PHI | Chester | 66 min |
| Jun 12, 5:18 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jun 12, 5:19 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 56 min |
| Jun 12, 6:14 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 61 min |
| Jun 11, 9:59 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
| Jun 11, 10:29 PM EDT | Special Weather Statement | PHI | Cecil | 61 min |
| Jun 11, 10:52 PM EDT | Special Weather Statement | PHI | Cecil | 68 min |
| Jun 12, 3:35 PM EDT | Special Weather Statement | PHI | Cecil | 55 min |
| Jun 12, 3:51 PM EDT | Severe Thunderstorm Warning | PHI | Cecil | 54 min |
| Jun 12, 4:55 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 65 min |
| Jun 12, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 52 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 65 min |
| Jun 12, 6:50 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Talbot | 55 min |
| Jun 11, 11:23 PM EDT | Areal Flood Advisory | PHI | New Castle | 116 min |
| Jun 12, 6:09 PM EDT | Special Weather Statement | PHI | Kent | 66 min |
| Jun 12, 7:43 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.